# SDR HALA2018033000131

- Difficulty date: March 29, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 22,571 hours, 3,547 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ECAM, MINOR ENGINE FAULT.  TROUBLESHOT IAW 73-21-71-810-952-A. NO LAST LEG CLASS 3 FAULTS FOUND. NO ECAM MESSAGED. OK FOR SERVICE.
